###
DOI:
Journal of Software:2009.20(11):2977-2987

XML结构完整性约束下的路径表达式的最小化
张剑妹,陶世群,梁吉业
(山西大学 计算机与信息技术学院,山西 太原 030006;长治学院,山西 长治 046011)
Minimization of Path Expression Under Structural Integrity Constraints for XML
ZHANG Jian-Mei,TAO Shi-Qun,LIANG Ji-Ye
()
Abstract
Chart / table
Reference
Similar Articles
Article :Browse 3408   Download 3476
Received:November 06, 2007    Revised:July 09, 2008
> 中文摘要: 引入了一个XML结构完整性约束体系.这个体系描述了XML文档中节点或路径之间的5种结构关系,包括路径蕴涵、路径同现、路径互斥、必需性包含和排他性包含.给出了这些结构完整性约束的语法和语义定义,并研究了它们在XML查询优化中的作用.基于子路径的概念,提出了有结构完整性约束的路径表达式的最小化算法.该算法以路径蕴涵闭包为工具,不仅可以删除路径表达式的冗余,还可以识别无效路径表达式.实验结果表明了该算法的正确性和有效性.
Abstract:A system of structural integrity constraints for XML (XSICs) is introduced, which specifies five structural relationships between different paths or nodes in XML documents, including path implication, path cooccurrence, path mutual-exclusion, obligatory inclusion and exclusive inclusion. This paper defines the syntax and semantics of these XSICs, and studies their core role in XML query optimization. Based on the concept of sub-path, this paper proposes an algorithm for minimizing path expression in the presence of XSICs. By using the path implication closure as a tool, the algorithm cannot only effectively eliminate redundant nodes or predicates, but also identify invalid path expressions. Experimental results show the effectiveness and efficiency of the proposed minimization algorithm.
文章编号:     中图分类号:    文献标志码:
基金项目:Supported by the National Natural Science Foundation of China under Grant No.70471003 (国家自然科学基金); the Research Foundation for the Doctoral Program of the Ministry of Education of China under Grant No.20050108004 (国家教育部高等学校博士学科点专项科研基金) Supported by the National Natural Science Foundation of China under Grant No.70471003 (国家自然科学基金); the Research Foundation for the Doctoral Program of the Ministry of Education of China under Grant No.20050108004 (国家教育部高等学校博士学科点专项科研基金)
Foundation items:
Reference text:

张剑妹,陶世群,梁吉业.XML结构完整性约束下的路径表达式的最小化.软件学报,2009,20(11):2977-2987

ZHANG Jian-Mei,TAO Shi-Qun,LIANG Ji-Ye.Minimization of Path Expression Under Structural Integrity Constraints for XML.Journal of Software,2009,20(11):2977-2987